# SDR DHL2007367508

- Difficulty date: August 7, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING L/WING PIPE FOUND WING STRINGER 17A TOP FLANGE WORN THRU BETWEEN RIB 27 AN 28.  ROUTED OUT DAMAGE AT WING STRINGER 17A ON TOP FLANGE BETWEEN RIB 27 AN 28 IAW ASTAR ENG SKETCH 14001-005 REV A.  ACCOMPLISHED VISUAL INSP PER ASTAR ENG SKETCH 14001-005 REV A NO DEFECTS NOTED.  TREATED AN PRIMED IAW A300 SRM 51-40-11.  INSTALLED ANGLES IAW ASTAR ENG SKETCH 14001-005 REV A AN A300 SRM 51-40-11 AN 57-13-12.
